BibTeX record journals/jota/AddouneBR18

download as .bib file

@article{DBLP:journals/jota/AddouneBR18,
  author    = {Smail Addoune and
               Karima Boufi and
               Ahmed Roubi},
  title     = {Proximal Bundle Algorithms for Nonlinearly Constrained Convex Minimax
               Fractional Programs},
  journal   = {J. Optim. Theory Appl.},
  volume    = {179},
  number    = {1},
  pages     = {212--239},
  year      = {2018},
  url       = {https://doi.org/10.1007/s10957-018-1342-1},
  doi       = {10.1007/s10957-018-1342-1},
  timestamp = {Tue, 07 Apr 2020 14:39:51 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/AddouneBR18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics